# SDR AU980289

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7314 · Engine Fuel Pump
- Part: Screw
- Part number: B2680
- Condition: Defective
- Location: Fuel Pump
- Component: RG34720A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PUMP SCREWS FAILED TORQUE CHECK IAW ROMEC SB 101SB018.
